IJPAM: Volume 109, No. 1 (2016)

MULTIPLE PERIODIC SOLUTIONS FOR
PERTURBED SECOND-ORDER
IMPULSIVE HAMILTONIAN SYSTEMS

John R. Graef$^1$, Shapour Heidarkhani$^2$, Lingju Kong$^1$
$^1$Department of Mathematics
University of Tennessee at Chattanooga
Chattanooga, TN 37403, USA
e-mail: [email protected]
$^2$Department of Mathematics
Faculty of Sciences
Razi University
Kermanshah 67149, IRAN


Abstract. The existence of three distinct periodic solutions for a class of perturbed impulsive Hamiltonian systems is established. The techniques used in the proofs are based on variational methods.

Received: August 1, 2016

AMS Subject Classification: 34B15

Key Words and Phrases: multiple periodic solutions, perturbed Hamiltonian system, impulsive systems, critical point theory, variational methods

Download paper from here.




DOI: 10.12732/ijpam.v109i1.7 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2016
Volume: 109
Issue: 1
Pages: 85 - 104


Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).